# SDR USAA2014090200014

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 35,438 hours, 24,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R VERY HARD TO ARM & DISARM.  CLEANED DEBRIS FROM GIRT BAR FITTING.  OPERATIONS NORMAL, OK FOR SERVICE IAW AMM 52-10-00.
